Rosales, J. C.; Branco, M. B.
The Frobenius problem for numerical semigroups.
J. Number Theory 131 (2011), no. 12, 2310–2319.
Abstract:
In this paper, we characterize those numerical semigroups containing 〈n1,n2〉. From this characterization, we give formulas for the genus and the Frobenius number of a numerical semigroup. These results can be used to give a method for computing the genus and the Frobenius number of a numerical semigroup with embedding dimension three in terms of its minimal system of generators.